# SDR GTIA20120128343

- Difficulty date: January 28, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 24,713 hours, 11,806 cycles
- Engine: Iae V2524A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR ASSIST BOTTLES REQUIRES SERVICING.  SERVICED DOOR ASSIST BOTTLES TO PROPER PRESSURE IAW AMM 52-10-00-PB 301.
